Free Access
Issue
ESAIM: COCV
Volume 26, 2020
Article Number 7
Number of page(s) 20
DOI https://doi.org/10.1051/cocv/2019007
Published online 10 February 2020
  1. H. Amann, Saddle points and multiple solutions of differential equations. Math. Z. 169 (1979) 127–166. [CrossRef] [Google Scholar]
  2. V. Barbu and N.H. Pavel, Periodic solutions to one-dimensional wave equation with piece-wise constant coefficients. J. Differ. Equ. 132 (1996) 319–337. [Google Scholar]
  3. V. Barbu and N.H. Pavel, Periodic solutions to nonlinear one dimensional wave equation with x-dependent coefficients. Trans. Am. Math. Soc. 349 (1997) 2035–2048. [Google Scholar]
  4. V. Barbu and N.H. Pavel, Determining the acoustic impedance in the 1-D wave equation via an optimal control problem. SIAM J. Cont. Optim. 35 (1997) 1544–1556. [CrossRef] [Google Scholar]
  5. H. Brézis, Periodic solutions of nonlinear vibrating strings and duality principles. Bull. Am. Math. Soc. (N.S.) 8 (1983) 409–426. [CrossRef] [Google Scholar]
  6. H. Brézis and L. Nirenberg, Forced vibrations for a nonlinear wave equation. Commun. Pure Appl. Math. 31 (1978) 1–30. [Google Scholar]
  7. K. Chang, Solutions of asymptotically linear operator equations via Morse theory. Commun. Pure Appl. Math. 34 (1981) 693–712. [Google Scholar]
  8. K. Chang, Critical Point Theory and Its Applications, Shanghai Scientific and Technical Publishers, Shanghai (1986) (in Chinese). [Google Scholar]
  9. J. Chen, Periodic solutions to nonlinear wave equation with spatially dependent coefficients. Z. Angew. Math. Phys. 66 (2015) 2095–2107. [Google Scholar]
  10. J. Chen and Z. Zhang, Infinitely many periodic solutions for a semilinear wave equation in a ball in ℝn. J. Differ. Equ. 256 (2014) 1718–1734. [Google Scholar]
  11. J. Chen and Z. Zhang, Existence of infinitely many periodic solutions for the radially symmetric wave equation with resonance. J. Differ. Equ. 260 (2016) 6017–6037. [Google Scholar]
  12. J. Chen and Z. Zhang, Existence of multiple periodic solutions to asymptotically linear wave equations in a ball. Calc. Var. Part. Differ. Equ. 56 (2017) 58. [CrossRef] [Google Scholar]
  13. W. Craig and C.E. Wayne, Newton’s method and periodic solutions of nonlinear wave equations. Commun. Pure Appl. Math. 46 (1993) 1409–1498. [Google Scholar]
  14. Y. Ding, S. Li and M. Willem, Periodic solutions of symmetric wave equations. J. Differ. Equ. 145 (1998) 217–241. [Google Scholar]
  15. S. Ji, Time periodic solutions to a nonlinear wave equation with x-dependent coefficients. Calc. Var. Part. Differ. Equ. 32 (2008) 137–153. [CrossRef] [Google Scholar]
  16. S. Ji, Time-periodic solutions to a nonlinear wave equation with periodic or anti-periodic boundary conditions. Proc. R. Soc. Lond. Ser. A 465 (2009) 895–913. [CrossRef] [Google Scholar]
  17. S. Ji, Periodic solutions for one dimensional wave equation with bounded nonlinearity. J. Differ. Equ. 264 (2018) 5527–5540. [Google Scholar]
  18. S. Ji and Y. Li, Periodic solutions to one-dimensional wave equation with x-dependent coefficients. J. Differ. Equ. 229 (2006) 466–493. [Google Scholar]
  19. S. Ji and Y. Li, Time-periodic solutions to the one-dimensional wave equation with periodic or anti-periodic boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007) 349–371. [CrossRef] [Google Scholar]
  20. S. Ji and Y. Li, Time periodic solutions to the one-dimensional nonlinear wave equation. Arch. Ratl. Mech. Anal. 199 (2011) 435–451. [CrossRef] [Google Scholar]
  21. S. Ji, Y. Gao and W. Zhu, Existence and multiplicity of periodic solutions for Dirichlet-Neumann boundary value problem of a variable coefficient wave equation. Adv. Nonlinear Stud. 16 (2016) 765–773. [Google Scholar]
  22. R. Plastock, Homcomorphisms between Bananch spaces. Trans. Am. Math. Soc. 200 (1974) 169–183. [Google Scholar]
  23. P.H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations. Commun. Pure Appl. Math. 20 (1967) 145–205. [Google Scholar]
  24. P.H. Rabinowitz, Free vibrations for a semilinear wave equation. Commun. Pure Appl. Math. 31 (1978) 31–68. [Google Scholar]
  25. P.H. Rabinowitz, Large amplitude time periodic solutions of a semilinear wave equation. Commun. Pure Appl. Math. 37 (1984) 189–206. [Google Scholar]
  26. I.A. Rudakov, Periodic solutions of a nonlinear wave equation with nonconstant coefficients. Math. Notes 76 (2004) 395–406. [CrossRef] [Google Scholar]
  27. I.A. Rudakov, Periodic solutions of the quasilinear equation of forced vibrations of an inhomogeneous string. Math. Notes 101 (2017) 137–148. [CrossRef] [Google Scholar]
  28. K. Tanaka, Infinitely many periodic solutions for the equation: uttuxx ±|u|s−1u = f(x, t). Commun. Part. Differ. Equ. 10 (1985) 1317–1345. [CrossRef] [Google Scholar]
  29. K. Tanaka, Infinitely many periodic solutions for the wave equation uttuxx ±|u|p−1u = f(x, t), II. Trans. Am. Math. Soc. 307 (1988) 615–645. [Google Scholar]
  30. M. Tanaka, Existence of multiple weak solutions for asymptotically linear wave equations. Nonlin. Anal. 65 (2006) 475–499. [CrossRef] [Google Scholar]
  31. P. Wang and Y. An, Resonance in nonlinear wave equations with x-dependent coefficients. Nonlin. Anal. 71 (2009) 1985–1994. [CrossRef] [Google Scholar]
  32. K. Yosida, Functional Analysis, 6th edn. Springer–Verlag, Berlin (1980). [Google Scholar]
  33. F. Zhao, L. Zhao and Y. Ding, Infinitely many solutions for asymptotically linear periodic Hamiltonian elliptic systems. ESAIM: COCV 16 (2010) 77–91. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.